# SDR 08FDEA04823

- Difficulty date: November 8, 2008
- Submitted: November 13, 2008
- Operation: Air carrier
- Aircraft: N742FD
- Make and model: Airbus A300 B4-622R
- Aircraft serial: 613
- Aircraft time: 42,850 hours, 17,266 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Dampener
- Part number: D226550003
- Part serial: B47
- Condition: Lack Of Lube
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: S
- Precautionary procedure: A

## Discrepancy

GEAR WOULD NOT RETRACT AFTER TAKEOFF.  PERFORMED ECAM AND QRH DIRECTIVES.  CHECKED THE MEMORY DISPLAY OF THE PSEU AND IT SHOWS FAULT CODE "BR".  REMOVED AND REPLACED RT PITCH DAMPER.   ATTEMPTED TO LUBE BOTH BOGIE BEAMS, NEITHER WOULD TAKE GREASE.  THE BOGIE WILL NOT RETURN TO NEUTRAL WITH THE PITCH DAMPER SERVICED OR NOT, EVEN WITH IT REMOVED.  REMOVED BOGIE BEAM PIN AND FOUND DRIED AND CAKED GREASE. CLEANED GREASE   CHANNELS AND REINSTALLED BOGIE BEAM PIN. REMOVED AND REPLACE PITCH DAMPER.   PERFORMED NORMAL EXTENSION AND RETRACTION.
